Previous |  Up |  Next


Title: A complement to the paper “On the Kolář connection” [Arch. Math. (Brno) 49 (2013), 223–240] (English)
Author: Mikulski, W.M.
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 51
Issue: 3
Year: 2015
Pages: 189-190
Category: math
Keyword: general connection
Keyword: linear connection
Keyword: classical linear connection
Keyword: vertical parallelism
Keyword: natural operators
MSC: 53C05
MSC: 58A32
idZBL: Zbl 06487030
idMR: MR3397271
DOI: 10.5817/AM2015-3-189
Date available: 2015-09-09T09:49:28Z
Last updated: 2016-04-02
Stable URL:
Related article:
Reference: [1] Kolář, I., Michor, P. W., Slovák, J.: Natural Operations in Differential Geometry.Springer Verlag, 1993. MR 1202431
Reference: [2] Mikulski, W.M.: On the Kolář connection.Arch. Math. (Brno) 49 (2013), 223–240. Zbl 1299.53071, MR 3159312, 10.5817/AM2013-4-223


Files Size Format View
ArchMathRetro_051-2015-3_6.pdf 352.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo